# SDR DALA2023020700968

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CRACK FOUND AT FRAME 40 VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE H260 LH SIDE. AA 5716-01017. SB A330-57-3115 REV 02. AD 2019-16-07. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON HOLE H260 LOC. ON FR40 VERTICAL WEB ABOVE CENTER WING BOX LOWER PANEL LH SIDE AS PER ER/A604913-14AD REV-ORIGINAL, COMPLIED WITH ER/A 604913-14 AD REV-ORIGINAL MATCH HAS BEEN VALIDATED WITH ALL STEP ON PRI REV-0 , PRIREV-1 AND PRI REV-2, RE-INSPECTION IS REQUIRED AT HOLE H260 LH WITHIN 21,279 FC/ 152,554 FH (WHICHEVER OCCURS FIRST) FROM AIRCRAFT FIRST FLIGHT AND THEREAFTER WITHIN EVERY 9.110 FC/ 61,600 FH (WHICHEVER OCCURS FIRST) AFTER INITIAL INSPECTION AS PER ER/A 604913-14AD REV-ORIGINAL, TIME CONTROL ITEMS, SECTION V RII INSPECTION COMPLETE. (2615899)
